# SDR RRXA991589

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: D5025D5030D502
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

HAD FIRE WARNING NR 4 ENGINE WHEN SETTING CLIMB POWER.  COMPLETED QRH EMERG FIRE PROCEDURE.  FIRED INBOARD AGENT.  ATTEMPTED TO FIRE OUTBOARD BUT NO INDICATION OF DISCHARGE NR 3 LIGHT TESTS, NR 4 LIGHT NO-TEST.  REMOVED AND REPLACED NR 4 ENGINE AFT UPPER, FORWARD UPPER, AND LOWER FIRE SENSING ELEMENTS.  ALSO, REPAIRED BROKEN WIRE ON AT CONNECTOR OF LOW PRESSURE SWITCH.  REPLACED BOTH INBOARD AND OUTBOARD FIRE BOTTLES.
